The Poisson boundary of random rational affinities. (English) Zbl 1087.60011

Summary: We prove that in order to describe the Poisson boundary of rational affinities, it is necessary and sufficient to consider the action on real and all \(p\)-adic fields.


60B99 Probability theory on algebraic and topological structures
60G50 Sums of independent random variables; random walks
43A05 Measures on groups and semigroups, etc.
22E35 Analysis on \(p\)-adic Lie groups
Full Text: DOI arXiv Numdam EuDML


[1] Babillot, Martine; Bougerol, Philippe; Elie, Laure, The random difference equation \({X}_n={A}_n{X}_{n-1}+{B}_n\) in the critical case, Ann. Probab., 25, 1, 478-493, (1997) · Zbl 0873.60045
[2] Bougerol, Philippe; Picard, Nico, Strict stationarity of generalized autoregressive processes, Ann. Probab., 20, 4, 1714-1730, (1992) · Zbl 0763.60015
[3] Brofferio, Sara, Poisson boundary for finitely generated groups of rational affinities · Zbl 1087.60011
[4] Brofferio, Sara, Speed of locally contractive stochastic systems, Ann. Probab., 31, 4, 2040-2067, (2003) · Zbl 1046.60067
[5] Cartwright, D. I.; Kaĭmanovich, V. A.; Woess, W., Random walks on the affine group of local fields and of homogeneous trees, Ann. Inst. Fourier (Grenoble), 44, 4, 1243-1288, (1994) · Zbl 0809.60010
[6] Cassels, J. W. S., Algebraic Number Theory (Proc. Instructional Conf., Brighton, 1965), Global fields, 42-84, (1967), Thompson, Washington, D.C.
[7] Derriennic, Y., Probability measures on groups, VIII (Oberwolfach, 1985), 1210, Entropie, théorèmes limite et marches aléatoires, 241-284, (1986), Springer, Berlin · Zbl 0612.60005
[8] Derriennic, Yves, Conference on Random Walks (Kleebach, 1979) (French), 74, Quelques applications du théorème ergodique sous-additif, 183-201, 4, (1980), Soc. Math. France, Paris · Zbl 0446.60059
[9] Élie, Laure, Théorie du potentiel (Orsay, 1983), 1096, Noyaux potentiels associés aux marches aléatoires sur LES espaces homogènes. quelques exemples clefs dont le groupe affine, 223-260, (1984), Springer, Berlin · Zbl 0571.60076
[10] Furstenberg, Harry, Harmonic analysis on homogeneous spaces (Proc. Sympos. Pure Math., Vol. XXVI, Williams Coll., Williamstown, Mass., 1972), Boundary theory and stochastic processes on homogeneous spaces, 193-229, (1973), Amer. Math. Soc., Providence, R.I. · Zbl 0289.22011
[11] Kaĭmanovich, V. A.; Vershik, A. M., Random walks on discrete groups: boundary and entropy, Ann. Probab., 11, 3, 457-490, (1983) · Zbl 0823.60006
[12] Kaimanovich, Vadim A., Probability measures on groups, X (Oberwolfach, 1990), Poisson boundaries of random walks on discrete solvable groups, 205-238, (1991), Plenum, New York · Zbl 0984.60088
[13] Kaimanovich, Vadim A., The Poisson formula for groups with hyperbolic properties, Ann. of Math. (2), 152, 3, 659-692, (2000) · Zbl 0641.60009
[14] Kesten, Harry, Random difference equations and renewal theory for products of random matrices, Acta Math., 131, 207-248, (1973) · Zbl 0291.60029
[15] Lang, Serge, Introduction to diophantine approximations, (1966), Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont. · Zbl 0144.04005
[16] Vervaat, Wim, On a stochastic difference equation and a representation of nonnegative infinitely divisible random variables, Adv. in Appl. Probab., 11, 4, 750-783, (1979) · Zbl 0417.60073
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.